Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 129, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2014, 1:53 PM MDT for Custer County, Fremont County, Saguache County, Colorado. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2014, 1:53 PM MDT (19:53 UTC)
- Expired
- Jul 15, 2014, 2:12 PM MDT
- In force
- 19 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, CO, Fremont County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 122 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.9 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
843
WUUS55 KPUB 151953
SVRPUB
COC027-043-109-152045-
/O.NEW.KPUB.SV.W.0129.140715T1953Z-140715T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
153 PM MDT TUE JUL 15 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CUSTER COUNTY IN SOUTHEAST COLORADO...
EAST CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO...
SOUTH CENTRAL FREMONT COUNTY IN CENTRAL COLORADO...
* UNTIL 245 PM MDT
* AT 153 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
SOUTHEAST OF COTOPAXI...OR 50 MILES WEST OF PUEBLO...MOVING SOUTH
AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CRESTONE PEAK...SILVER CLIFF...WESTCLIFFE...ROSITA AND HILLSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3825 10567 3832 10544 3800 10523 3796 10559
TIME...MOT...LOC 1953Z 349DEG 22KT 3820 10554
HAIL...1.00IN
WIND...60MPH
$$
STARK1 follow-up statement
779
WWUS55 KPUB 152012
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
212 PM MDT TUE JUL 15 2014
COC027-043-109-152022-
/O.CAN.KPUB.SV.W.0129.000000T0000Z-140715T2045Z/
CUSTER CO-SAGUACHE CO-FREMONT CO-
212 PM MDT TUE JUL 15 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CUSTER...EAST CENTRAL
SAGUACHE AND SOUTH CENTRAL FREMONT COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3825 10567 3832 10544 3800 10523 3796 10559
TIME...MOT...LOC 2011Z 349DEG 22KT 3808 10551
$$
STARKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 11:57 AM MDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 15, 11:57 AM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1157 AM MDT TUE JUL 15 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 320 AM MDT TUE JUL 15 2014 AREA OF RATHER STRONG CONVECTION ROLLING SOUTH ACROSS THE EASTERN PLAINS AS OF 0930Z...WHILE ISOLATED TSRA LINGER OVER THE MOUNTAINS AS WELL. WILL LEAVE AT LEAST SOME ISOLATED POPS IN THE FORECAST FOR THE MORNING HOURS TO ACCOUNT FOR ANY LEFTOVER STORMS. FOR THIS AFTERNOON...AIR MASS REMAINS VERY MOIST ACROSS THE REGION WITH JUST A SLIGHT DECREASE IN PRECIPITABLE WATER NOTED ON FORECAST SOUNDINGS. UPPER FORCING REMAINS RATHER WEAK DURING THE DAYTIME HOURS AS MAIN SHORT WAVE TROUGH WILL STILL BE WELL NORTH...THOUGH MOST MODELS STILL DEVELOP CONVECTION OVER THE MOUNTAINS EARLY IN THE AFTERNOON AND MIGRATE IT EASTWARD OVER THE PLAINS TOWARD 00Z. NSSL 4KM WRF IN PARTICULAR IS TARGETING THE PIKES PEAK REGION FOR HEAVY RAINFALL LATER TODAY...AND WITH AMOUNT OF RAIN AND FLASH FLOODING WHICH OCCURRED OVER THESE AREAS YESTERDAY...WILL HOIST A FLASH FLOOD WATCH FOR TELLER/EL PASO COUNTIES BEGINNING AT 18Z. HEAVY RAINFALL STILL POSSIBLE ELSEWHERE...THOUGH STORMS MAY BE FAIRLY SCATTERED...SO WILL HOLD OFF ON ANY EXPANSION OF THE WATCH FARTHER SOUTH AND EAST AT THIS POINT. CERTAINLY A SEVERE THREAT OVER THE PLAINS/I-25 CORRIDOR AGAIN TODAY...AS 0-6KM SHEAR OF 40-50 KTS WILL BE SUFFICIENT FOR A FEW SUPERCELLS...ESPECIALLY I-25 CORRIDOR WHERE INSTABILITY WILL BE GREATEST. MOUNTAINS AND VALLEYS WILL CONTINUE WITH THE USUAL DIURNAL SCATTERED CONVECTION...THOUGH A FEW STORMS COULD AGAIN LINGER PAST SUNSET. TONIGHT...UPPER FORCING INCREASES WITH THE APPROACH OF NORTHERN ROCKIES UPPER TROUGH...AND STORMS WILL LIKELY CONTINUE WELL INTO THE NIGHT ONCE AGAIN. SUSPECT WE'LL SEE SOME SORT OF MCS DROP SOUTH ACROSS THE EASTERN PLAINS AFTER SUNSET...AND THREAT OF SEVERE STORMS WILL CONTINUE UNTIL 06Z-09Z. MAY NEED A FLOOD WATCH FOR EASTERN PLAINS ZONES IF THIS SCENARIO HOLDS...THOUGH WILL LET DAY SHIFT EVALUATE 12Z DATA BEFORE ANY ISSUANCE. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 320 AM MDT TUE JUL 15 2014 ...MORE SEVERE STORMS POSSIBLE WEDNESDAY... FAIRLY STRONG UPPER WAVE WILL MOVE THROUGH WY WED MORNING...THEN CROSS IN A NW TRAJECTORY THROUGH ERN CO WED AFTERNOON. A COLD FRONT ASSOCIATED WITH THE TROUGH WILL PUSH SWD ACROSS THE PLAINS DURING THE AFTERNOON. BEST FORCING WITH THE UPPER SYSTEM MAY BE A BIT EAST OF OUR AREA...BUT EXPECT GOOD COVERAGE OF STORMS WITH THE FRONT. GFS AND EC SEEM TO BE IN BETTER AGREEMENT WITH KEEPING WIDESPREAD PRECIP OVER THE AREA DURING THIS TIME. DEWPOINTS WILL STILL BE IN AT LEAST THE MID 50S OVR THE PLAINS. THIS WILL YIELD CAPE AROUND 1500-2000 J/KG AND THE STRONGER WINDS ASSOCIATED WITH THE SHORT WAVE WILL LEND BULK SHEARS AROUND 40 KTS...SUFFICIENT FOR STORM ORGANIZATION INCLUDING THE POSSIBILITY OF A FEW SUPERCELLS. DEPENDING ON THE TIMING OF THE FRONT...WED COULD POTENTIALLY SEE A STRONGER ROUND OF STORMS THAN TODAY'S SVR COVERAGE. FLOOD POTENTIAL MIGHT BE MITIGATED SOMEWHAT BY STORM MOVEMENT...BUT GIVEN THE HIGH PWATS AND PREVIOUS QPF...IT WILL BE ANOTHER DAY TO WATCH FOR LOCAL FLASH FLOODING AS WELL. THE FRONT WILL USHER IN EVEN COOLER AIR FOR THURSDAY...WHEN TEMPS COULD STRUGGLE TO HIT 80S DEGREES OVR THE PLAINS DEPENDING ON THE PERSISTENCE OF MORNING CLOUD COVER. STORM COVERAGE SHOULD BE REDUCED SIGNIFICANTLY ON THURSDAY WITH THE MORE STABLE ATMOSPHERE IN PLACE AND SHORT WAVE RIDGING. BEST COVERAGE WILL BE OVER THE MT AREAS. THE UPPER RIDGE WILL CONTINUE TO SLOWLY BUILD THROUGH THE END OF THE WEEK AND ON THROUGH THE WEEKEND. MONSOONAL FLOW WILL KEEP THE THREAT OF DIURNAL BASED STORMS GOING DURING THIS TIME...BUT BY SUNDAY WE SHOULD START TO DRY OUT...AND BY MONDAY WE MAY SEE FAIRLY DRY CONDITIONS ACROSS THE CWA. TEMPS WILL MODERATE WITH THE RIDGE BUILDING...AND SHOULD GET BACK TO AVERAGE OR HIGHER BY THE WEEKEND. LONG RANGE SOLUTIONS KEEP THE UPPER HIGH CENTERED OVER CO THROUGH NEXT WEEK...WHICH SHOULD CUT BACK A BIT ON THE HIGH LEVEL OF MOISTURE THAT HAS BEEN IN PLACE OVER THE PAST WEEK. ROSE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1157 AM MDT TUE JUL 15 2014 PATCHY IFR STRATUS AROUND KCOS WILL LINGER THROUGH AROUND 19Z. EXPECT ANOTHER ROUND OF TSRA DEVELOPING OVER THE MOUNTAINS AFTER 18Z...WITH STORMS IMPACTING THE TERMINALS AFTER 20Z. KCOS AND AND KPUB MAY SEE A SECOND ROUND OF TSRA 03Z- 06Z AS UPPER WAVE DROPS SOUTH THROUGH THE NORTHERN ROCKIES. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ081-082-084-085. &&
Hazardous weather outlook, Jul 15, 11:29 AM MDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1129 AM MDT TUE JUL 15 2014 COZ058>089-093>099-161730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1129 AM MDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL REDEVELOP OVER THE MOUNTAINS THIS AFTERNOON...THEN SPREAD ACROSS LOWER ELEVATIONS DURING THE LATE AFTERNOON AND EVENING HOURS. THERE REMAINS ENOUGH MOISTURE IN THE AIR TO SUPPORT LOCALLY HEAVY RAINFALL...WHICH MAY CAUSE FLASH FLOODING...ESPECIALLY ACROSS EL PASO AND TELLER COUNTIES WHERE HEAVY RAIN FELL YESTERDAY. ANY STORMS WHICH FORM TODAY WILL HAVE THE POTENTIAL TO PRODUCE BRIEF HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING AND SOME PEA SIZED HAIL. THERE WILL BE A CHANCE FOR A FEW SEVERE STORMS ONCE AGAIN THIS AFTERNOON AND EVENING OVER THE INTERSTATE 25 CORRIDOR AND SOUTHEASTERN COLORADO PLAINS...WITH HAIL UP TO GOLFBALL SIZE...WIND GUSTS TO AROUND 60 MPH AT TIMES AND POSSIBLY A TORNADO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING...ESPECIALLY OVER THE SOUTHEAST PLAINS...AS A COLD FRONT MOVES THROUGH EASTERN COLORADO. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE WITH THE STRONGEST STORMS...INCLUDING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. ALL STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING. THE FLASH FLOOD THREAT WILL BE HIGHEST FOR THOSE AREAS THAT HAVE RECEIVED RECENT HEAVY RAINFALL. ISOLATED TO SCATTERED STORMS WILL CONTINUE THROUGH THE WEEKEND...MAINLY IN THE AFTERNOONS AND EVENINGS AND ESPECIALLY ALONG AND NEAR THE MOUNTAINS AND HIGHER TERRAIN. STORMS WILL BECOME WEAKER AND LESS WIDESPREAD FOR THE LATTER HALF OF THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jul 15, 9:26 AM MDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
926 AM MDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLOOD 5 SSE LAS ANIMAS 38.00N 103.20W
07/15/2014 BENT CO TRAINED SPOTTER
HIGHWAY 101 AT COUNTY RD BB FLOODED. ONE HOUSE ALSO
FLOODED.
&&
PJCSpecial weather statement, Jul 15, 1:11 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
111 PM MDT TUE JUL 15 2014
COZ074-088-151945-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
111 PM MDT TUE JUL 15 2014
...SPECIAL WEATHER STATEMENT...
AT 111 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF SEGUNDO...OR 22 MILES WEST OF
TRINIDAD...MOVING SOUTHEAST AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3710 10502 3711 10502 3716 10485 3700 10471
3699 10495
TIME...MOT...LOC 1911Z 319DEG 18KT 3709 10490
PJCSpecial weather statement, Jul 15, 1:38 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 138 PM MDT TUE JUL 15 2014 COZ072-077>079-152015- WET MOUNTAIN VALLEY BELOW 8500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 138 PM MDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CUSTER AND SOUTH CENTRAL FREMONT COUNTIES UNTIL 215 PM MDT... AT 137 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTH OF TEXAS CREEK...OR 49 MILES WEST OF PUEBLO...MOVING SOUTHEAST AT 25 MPH. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...OAK CREEK...HORN CREEK...SOUTH LAKE CREEK...ALVARADO CREEK...BRUSH HOLLOW CREEK... BRUSH CREEK...ANTELOPE CREEK...SANDY CREEK...SOUTH NEWLIN CREEK... MIDDLE TAYLOR CREEK...SPRING CREEK...NORTH COLONY CREEK...TEXAS CREEK...NORTH HARDSCRABBLE CREEK...SOUTH TAYLOR CREEK...GRAPE CREEK...VENABLE CREEK...GREENLEAF CREEK...TAYLOR CREEK...STANTON CREEK...COPPER GULCH...SWIFT CREEK...NORTH BRUSH CREEK...SOUTH BRUSH CREEK...GOAT CREEK AND ARKANSAS RIVER. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3827 10566 3844 10552 3821 10521 3802 10546 TIME...MOT...LOC 1937Z 316DEG 20KT 3828 10552 STARK
Special weather statement, Jul 15, 1:47 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 147 PM MDT TUE JUL 15 2014 COZ060>063-065-069-072-073-076-077-152015- CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 147 PM MDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE...NORTH CENTRAL SAGUACHE AND WEST CENTRAL FREMONT COUNTIES UNTIL 215 PM MDT... AT 146 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PONCHA SPRINGS...OR 45 MILES EAST OF GUNNISON...MOVING SOUTH AT 25 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SALIDA...PONCHA SPRINGS...BONANZA...SWISSVALE AND PONCHA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3861 10622 3865 10600 3842 10583 3828 10616 TIME...MOT...LOC 1946Z 344DEG 23KT 3856 10609 STARK
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:04 PM MDT | Special Weather Statement | PUB | Fremont | 41 min |
| Jul 14, 6:06 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 14, 6:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Jul 14, 6:26 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jul 14, 6:30 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Jul 14, 6:47 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jul 14, 6:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 14, 7:19 PM MDT | Special Weather Statement | PUB | Huerfano | 26 min |
| Jul 14, 7:23 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jul 15, 12:47 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 15, 1:54 AM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jul 15, 2:18 AM MDT | Special Weather Statement | PUB | Teller | 27 min |
| Jul 15, 2:44 AM MDT | Special Weather Statement | PUB | Crowley | 31 min |
| Jul 15, 3:07 AM MDT | Special Weather Statement | PUB | Otero | 23 min |
| Jul 15, 4:08 AM MDT | Flash Flood Watch | PUB | El Paso, Fremont, Teller | 20 hr |
| Jul 15, 8:28 AM MDT | Areal Flood Warning | PUB | Bent | 3 hr |
| Jul 15, 1:11 PM MDT | Special Weather Statement | PUB | Costilla | 34 min |
| Jul 15, 1:38 PM MDT | Special Weather Statement | PUB | Custer | 37 min |
| Jul 15, 1:47 PM MDT | Special Weather Statement | PUB | Chaffee | 28 min |
| Jul 15, 2:11 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Jul 15, 2:14 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 15, 2:26 PM MDT | River Flood Warning | PUB | Otero | 35 hr |
| Jul 15, 2:53 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jul 15, 3:29 PM MDT | Special Weather Statement | PUB | Chaffee | 31 min |
| Jul 15, 3:43 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jul 15, 4:01 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 15, 4:22 PM MDT | Special Weather Statement | PUB | Costilla | 38 min |
| Jul 15, 4:24 PM MDT | Special Weather Statement | PUB | Huerfano | 51 min |
| Jul 15, 4:28 PM MDT | Special Weather Statement | PUB | Rio Grande | 32 min |
| Jul 15, 4:40 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 50 min |
| Jul 15, 5:08 PM MDT | Severe Thunderstorm Warning | PUB | Conejos, Costilla | 39 min |
| Jul 15, 5:10 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 15, 5:14 PM MDT | Flash Flood Warning | PUB | Huerfano, Las Animas | 3 hr |
| Jul 15, 5:30 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.